Sufficient conditions for stability and instability in the sense of V. I. Zubov of invariant manifolds of differential systems
Differencialʹnye uravneniâ, Tome 9 (1973) no. 8, pp. 1527-1529
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1973_9_8_a18,
author = {I. G. Krosko},
title = {Sufficient conditions for stability and instability in the sense of {V.} {I.~Zubov} of invariant manifolds of differential systems},
journal = {Differencialʹnye uravneni\^a},
pages = {1527--1529},
year = {1973},
volume = {9},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1973_9_8_a18/}
}
TY - JOUR AU - I. G. Krosko TI - Sufficient conditions for stability and instability in the sense of V. I. Zubov of invariant manifolds of differential systems JO - Differencialʹnye uravneniâ PY - 1973 SP - 1527 EP - 1529 VL - 9 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1973_9_8_a18/ LA - ru ID - DE_1973_9_8_a18 ER -
%0 Journal Article %A I. G. Krosko %T Sufficient conditions for stability and instability in the sense of V. I. Zubov of invariant manifolds of differential systems %J Differencialʹnye uravneniâ %D 1973 %P 1527-1529 %V 9 %N 8 %U http://geodesic.mathdoc.fr/item/DE_1973_9_8_a18/ %G ru %F DE_1973_9_8_a18
I. G. Krosko. Sufficient conditions for stability and instability in the sense of V. I. Zubov of invariant manifolds of differential systems. Differencialʹnye uravneniâ, Tome 9 (1973) no. 8, pp. 1527-1529. http://geodesic.mathdoc.fr/item/DE_1973_9_8_a18/